# SDR AALA201703109001

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 15,678 hours, 6,271 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT AND PASSENGER REPORTED A CABIN ODOR THAT BEGAN DURING APPROACH.   DISSIAPTED AFTER RUNNING ENGINE.  MAINTENANCE FOUND APU OIL OVERSERVICED.  DRAINED TO WITHIN LIMITS IAW 49-90-00/301 AIRCRAFT WAS GROUNDED.
